- -

Nonunique fixed point theorems in partial metric spaces

RiuNet: Institutional repository of the Polithecnic University of Valencia

Share/Send to

Cited by

Statistics

Nonunique fixed point theorems in partial metric spaces

Show simple item record

Files in this item

dc.contributor.author Karapinar, E. es_ES
dc.contributor.author Romaguera Bonilla, Salvador es_ES
dc.date.accessioned 2016-11-29T09:08:15Z
dc.date.available 2016-11-29T09:08:15Z
dc.date.issued 2013
dc.identifier.issn 0354-5180
dc.identifier.uri http://hdl.handle.net/10251/74710
dc.description.abstract In this paper we prove the existence of fixed points of certain self-maps in the context of partial metric spaces. In fact, the fixed point theorems presented here can be considered as a continuation, in part, of the works of L. B. Ciric on the existence of fixed points but not uniqueness in the realm of metric spaces. Our results generalize, enrich and improve earlier results on the topic in the literature. es_ES
dc.description.sponsorship The second author thanks the support of the Universitat Politecnica de Valencia, Grant PAID-06-12-SP20120471. en_EN
dc.language Inglés es_ES
dc.publisher UNIV NIS, FAC SCI MATH, PO BOX 224, VISEGRADSKA 33, NIS, 18000, SERBIA MONTENEG es_ES
dc.relation Universitat Politecnica de Valencia PAID-06-12-SP20120471 es_ES
dc.relation.ispartof Filomat es_ES
dc.rights Reserva de todos los derechos es_ES
dc.subject Nonunique fixed point es_ES
dc.subject Partial metric space es_ES
dc.subject.classification MATEMATICA APLICADA es_ES
dc.title Nonunique fixed point theorems in partial metric spaces es_ES
dc.type Artículo es_ES
dc.identifier.doi 10.2298/FIL1307305K
dc.rights.accessRights Cerrado es_ES
dc.description.bibliographicCitation Karapinar, E.; Romaguera Bonilla, S. (2013). Nonunique fixed point theorems in partial metric spaces. Filomat. 27(7):1305-1314. doi:10.2298/FIL1307305K es_ES
dc.description.accrualMethod Senia es_ES
dc.relation.publisherversion http://www.pmf.ni.ac.rs/pmf/publikacije/filomat/2013/27-7/FILOMAT%2027-7.htm es_ES
dc.description.upvformatpinicio 1305 es_ES
dc.description.upvformatpfin 1314 es_ES
dc.type.version info:eu-repo/semantics/publishedVersion es_ES
dc.description.volume 27 es_ES
dc.description.issue 7 es_ES
dc.relation.senia 254803 es_ES


This item appears in the following Collection(s)

Show simple item record